# SDR HALA0500175

- Difficulty date: February 6, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 8365D8620
- Part serial: W54299
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 113 - HNL - AT PUSHBACK, WHEN STARTING LEFT ENGINE, GOT LEFT HYD PRESSURE AND QUANTITY TO '0' LINE SERVICE CONFIRMED LEFT HYD FLUID ON RAMP.  FOUND LT LOWER FORWARD QTY LIMITER FUSE HOUSING CRACK.  REMOVED AND REPLACED QTY LIMITER FUSE PER MM 32-44-10-4.  OPS AND LEAK CHECK OK.  BEFORE REMOVING FUSE FORWARD LT SYSTEM QTY AT 2.0 PERFORMED FIM TASK 29-30-00-810-802 AND 29-30-00-801.  OK FOR SERVICE.  (M)
